Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I had a cervical epidural injection about 6 weeks ago. I was set to have a series of 3 injections but I had some side effects within hours of the first injection so the doctor cancelled the rest of them. I had rapid heart beat, hot flashes/sweats, drop in blood pressure, aggravated pain that was worse than before the injection and the need to urinate all the time. Over the next few weeks the symptoms went away but now 6 weeks later they seem to be back. I have a really sore, stiff, painful neck, rapid heart rate, difficulty breathing, frequent urination, dizziness when changing positions (esp from a sit to stand position), headaches and random fevers. I went to the ER and the doctor there said there was nothing wrong with me and to go home. He sent me home with nothing. They did some tests but nothing came back positive. I was wondering if anyone has had symptoms come back after an injection or if I should be worried and find another doctor. Its getting worse by the day and I cant take it anymore! Please help. Any info is greatly appreciated because the doctors seem to hide the truth about these things sometimes (as bad as that sounds..they do). :cry:

Loading...

The headaches and signs like need to urinate immediately after you got the epidural are signs that the needle may have passed the allowed epidural space. This in itself is not dangerous but it did cause spinal fluid to leak out and lead to a post-puncture headache. Although painful, this kind of headache, sometimes very strong, should go away in a few days. But the same symptoms that appear six weeks later are not something that should be overlooked, even more if they don’t show any signs of easing of. If you have a chance, try to get second opinion.
Reply

Loading...

I've had 2 cervical epidurals - 1 in November and then, because one is allowed 3 epidurals per year, the doctor gave me another one in December. The epidurals handled the arm pain I was experiencing (caused by the cervical problem) and I had a wonderful sense of well being...for about 4 weeks. Then I started feeling weird - emotional, depressed. I had to convince myself that this was only a result of "coming down" from the cortisone which was in the epidural. At this point, I'm just hoping that these symptoms go away eventually because frankly, I'd rather be in pain than feel this way!
Reply

Loading...

have you spoken with a NEURO Specialist I am not sure of where you live Mayo Clinic in MN may be able to reffer you to one in your area.
Reply

Loading...

See another doctor , a naturalpath . I have problems with my thyroid after many steroid shots.
Reply

Loading...